EconPapers    
Economics at your fingertips  
 

A Simplified Proof of Uncertainty Principle for Quaternion Linear Canonical Transform

Mawardi Bahri and Ryuichi Ashino

Abstract and Applied Analysis, 2016, vol. 2016, 1-11

Abstract:

We provide a short and simple proof of an uncertainty principle associated with the quaternion linear canonical transform (QLCT) by considering the fundamental relationship between the QLCT and the quaternion Fourier transform (QFT). We show how this relation allows us to derive the inverse transform and Parseval and Plancherel formulas associated with the QLCT. Some other properties of the QLCT are also studied.

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/5874930.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/5874930.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5874930

DOI: 10.1155/2016/5874930

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:5874930